# SDR ASAA2020082033045

- Difficulty date: August 20, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 26,343 hours, 8,449 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pin
- Part number: 70404
- Condition: Bent
- Location: Oxygen Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 PASSENGER OXYGEN GENERATORS HAD BENT RELEASE PINS INSTALLED, ROWS 22ABC, 24ABC, 30ABC.  GROUNDED - YES.  REPLACED WITH NEW PIN LANYARDS CABLE ASSY, REF B737-900 AMM 35-22-11.
